MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML
Model Number 40083
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Nodule (4551)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023 a patient received 1.2 cc of revanaesse versa+ into their lips.There were no concerns or adverse events at the time of injection.At some later unknown date the patient felt there was "swelling and lumps" in their lips.The patient's physician put the patient on prednisone which resolved the symptoms.On (b)(6) 2024 the "swelling and lumps" returned.The patient was seen by the injector who dissolved the "areas of concern" with hylenex and the patients concerns resolved.Due to the lack of medical information in this case, it is difficult to provide an accurate clinical opinion.My view is that this represents a case of suboptimal lip filling that resulted in lumpy distribution of product.This was easily resolved with the injection of hyluronidase.Internal report number: (b)(4).

Brand Name
REVANESSE VERSA+ 1.2 ML
Common Device Name
REVANESSE VERSA+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key19839570
Report Number3004423487-2024-00014
Device Sequence Number17862311
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2025
Device Model Number40083
Device Lot Number23A182
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale